# SDR SWIA200412818

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 24,539 hours, 21,112 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0093
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 5,008 hours, 3,876 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE ON TAXI OUT.  RIGHT SPOILERON PANEL DEPICTION WAS WHITE ON FLIGHT CONTROL PAGE.  REMOVED AND REPLACED RIGHT INBOARD PCU ON SPOILERON.  OPS AND LEAK CHECKS GOOD IAW MM 27-61-01.
